# SDR CA141110007

- Difficulty date: November 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 1015241435
- Condition: Damaged
- Part time: 2,994 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 3RD PHASE 600HR INSPECTION ONE OF THE TASKS IS TO CARRY OUT AN ELEVATOR BOB WEIGHT STOP BOLT INSPECTION. DURING THIS PROCEDURE THERE WAS SOME CONTACT DAMAGE ON THE ELEVATOR BOB WEIGHT AND INCORRECT CLEARANCE GAP NOTED COMPARED TO WHAT THE INSPECTION CRITERIA CALLS FOR. IN TRYING TO ASCERTAIN THE ORIENTATION OF THE STOP BOLT TO WEIGHT POSITION AND SEE IF A BENT BOLT BRACKET WAS THE REASON FOR THE SLIGHT MISALIGNMENT AN INSPECTION WAS PERFORMED ON ANOTHER B300 IN OUR FLEET. IT WAS DISCOVERED THAT THIS AIRCRAFT WAS ACTUALLY MUCH WORSE AND HAD THE POTENTIAL TO JAM THE ELEVATORS.
